Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 4 > No. 2


New Common Coupled Fixed Point Results of Integral Type Contraction in Generalized Metric Spaces

PP: 145-152
Rahim Shah, Akbar Zada, Tongxing Li,
In the paper, we introduce the concept of integral type contraction with respect to generalized metric space and prove some new common coupled coincidence fixed point results of integral type contractive mappings in generalized metric space. Finally, we present some examples.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved